# SDR 01070422H

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: General aviation
- Make and model: Univar 415D
- Aircraft serial: 3647
- Aircraft time: 3,382 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A POCKET OF EXFOLIATION ON TOP OF BOTTOM SPAR CAP EXTRUSION, AT AREA DIRECTLY BELOW MAIN LANDING GEAR ATTACH BOLT.  ALSO FOUND AREA OF EXFOLIATION IN STIFFENER 31107 ON LT SIDE BEHIND WING FILLET.
